Alert archive / Kansas / Flash Flood Warnings in 2019
Flash Flood Warning 32, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 25, 2019, 9:30 PM CDT for 7 counties in Kansas. It was in force for 2 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2019, 9:30 PM CDT (02:30 UTC)
- Expired
- May 25, 2019, 11:39 PM CDT
- In force
- 2 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butler County, KS, Chase County, KS, Cowley County, KS, Harvey County, KS, Marion County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 9:38 PM CDT | FLASH FLOOD | Burrton, KS | SEVERAL STREETS CLOSED AROUND TOWN DUE TO FLASH FLOODING. |
| May 25, 9:38 PM CDT | FLASH FLOOD | Newton, KS | SEVERAL STREETS CLOSED IN THE CITY DUE TO FLASH FLOODING. |
| May 25, 9:40 PM CDT | FLASH FLOOD | Derby, KS | MADISON AVENUE AND WESTVIEW ARE UNDERWATER DUE TO FLASH FLOODING. |
| May 25, 9:52 PM CDT | FLASH FLOOD | 7 Ne Winfield, KS | WATER OVER THE ROAD NEAR NEW SALEM, JUST SOUTH OF THE CITY LAKE. |
| May 25, 9:57 PM CDT | FLASH FLOOD | 2 W Wichita Eisenhower, KS | WATER COVERED A RESIDENTIAL STREET NORTH OF PAWNEE AND WEST OF LARK IN FAR SOUTHWEST WICHITA. |
| May 25, 9:58 PM CDT | FLASH FLOOD | 4 Sse Haysville, KS | WATER OVER BROADWAY AND 103RD SOUTH, JUST SOUTH OF THE INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2249 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.1
The text
As transmitted.
855
WGUS53 KICT 260230
FFWICT
KSC015-017-035-079-115-173-191-260630-
/O.NEW.KICT.FF.W.0032.190526T0230Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
930 PM CDT Sat May 25 2019
The National Weather Service in Wichita has issued a
* Flash Flood Warning for...
Cowley County in south central Kansas...
Sedgwick County in south central Kansas...
Harvey County in south central Kansas...
Chase County in east central Kansas...
Butler County in south central Kansas...
Marion County in central Kansas...
Sumner County in south central Kansas...
* Until 130 AM CDT.
* At 926 PM CDT, Doppler radar indicated thunderstorms producing
very heavy rainfall rates across the warned area. Amounts up to 1
or 2 inches has already fallen in a short period of time. Flash
flooding is likely, mainly for typical flood prone areas.
* Some locations that may experience flooding include...
Wichita, Derby, Newton, El Dorado, Arkansas City, Winfield,
Andover, Haysville, Augusta, Wellington, Park City, Valley Center,
Bel Aire, Mulvane, Goddard, Rose Hill, Hesston, Maize, Hillsboro
and Clearwater.
Additional rainfall amounts up to one or two inches is possible
overnight, mainly east of the I-135 corridor.
This includes the following highways...
Interstate 135 between Mile Markers 0 and 42.
Interstate 35 between Mile Markers 1 and 115.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3773 9781 3774 9770 3817 9770 3817 9737
3861 9737 3861 9693 3852 9693 3852 9636
3809 9636 3808 9652 3700 9653 3700 9780
$$
KLEINSASSER2 follow-up statements
963
WGUS73 KICT 260404
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
1104 PM CDT Sat May 25 2019
KSC079-115-173-191-260411-
/O.CAN.KICT.FF.W.0032.000000T0000Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sedgwick KS-Harvey KS-Marion KS-Sumner KS-
1104 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING FOR SEDGWICK...HARVEY...MARION AND SUMNER
COUNTIES IS CANCELLED...
Heavy rain has ended, ending the flash flood threat. Please continue
to heed any remaining road closures.
LAT...LON 3809 9715 3809 9684 3852 9682 3852 9636
3809 9636 3808 9652 3700 9653 3700 9715
$$
KSC015-017-035-260630-
/O.CON.KICT.FF.W.0032.000000T0000Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cowley KS-Chase KS-Butler KS-
1104 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM CDT FOR
COWLEY...CHASE AND BUTLER COUNTIES...
At 1101 PM CDT, Doppler radar indicated rain and thunderstorms
producing moderate to heavy rain across the warned area. Up to
around one inch of rain has already fallen. The ground is already
saturated from recent very heavy rainfall, so it won't take much
more to produce localized flash flooding.
Some locations that may experience localized flash flooding include...
El Dorado, Arkansas City, Winfield, Andover, Augusta, Rose Hill,
Douglass, Towanda, Cottonwood Falls, Benton, Udall, Whitewater, Leon,
Strong City, Burden, Potwin, Dexter, Elbing, Burns and Atlanta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3809 9715 3809 9684 3852 9682 3852 9636
3809 9636 3808 9652 3700 9653 3700 9715
$$
KLEINSASSER783
WGUS73 KICT 260439
FFSICT
Flash Flood Statement
National Weather Service Wichita KS
1139 PM CDT Sat May 25 2019
KSC015-017-035-260449-
/O.CAN.KICT.FF.W.0032.000000T0000Z-190526T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cowley KS-Chase KS-Butler KS-
1139 PM CDT Sat May 25 2019
...THE FLASH FLOOD WARNING FOR COWLEY...CHASE AND BUTLER COUNTIES IS
CANCELLED...
The heavy rain has ended. Flash Flooding is no longer expected to
pose a threat. Please continue to heed any remaining road closures.
LAT...LON 3809 9715 3809 9684 3852 9682 3852 9636
3809 9636 3808 9652 3700 9653 3700 9715
$$
JAKUBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:16 PM CDT, 3 hours 14 minutes earlier.
Area forecast discussion, May 25, 6:16 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Wichita KS 616 PM CDT Sat May 25 2019 .SHORT TERM...(This evening through Tuesday night) Issued at 253 PM CDT Sat May 25 2019 Currently have a stationary front extending from southeast Nebraska into far western portions of the OK Panhandle. Surface low pressure is strengthening over northeast NM ahead of an upper impulse. Meanwhile, there looks to be a weak warm front or remnant outflow over northern OK, basically separating the low 70s dps from mid 60s. Current thinking is that storms will continue to grow upscale over the TX/OK Panhandles as they gradually push east and northeast as the evening hours approach. Storms should start to impinge on western portions of forecast area generally after 6 pm, affecting areas along I-135 after 8 pm. Feel the best tornado threat will be southwest of our forecast area, before the storms congeal into an MCS, with wind and hail then becoming the main threats. Shifted the axis of heaviest rainfall south compared to what we had yesterday with the thinking the MCS should stay closer to the baroclinic zone across southern KS/northern OK and will also try and dive into the better instability over OK. So feel the southern few rows of counties will have the highest threat of additional heavy rainfall tonight. Also not out of the question a few storms may develop before 5 pm along the synoptic front over central KS with some agitated CU showing up on satellite. Setup for storms looks similar Sunday as it does for today. Storms are expected to develop first out over far western KS/TX-OK Panhandles and track east through the evening hours. Storms maybe a bit more numerous Sun afternoon & evening out west as a more pronounced shortwave lifts out of NM. While confidence is high that yet another MCS will affect much of the forecast area Sun night, also feel that it will be more progressive than the last few due to stronger mid/upper jet lifting out. By 12z Mon, upper impulse will be lifting over eastern Nebraska/western IA with the main upper low rotating across the Desert Southwest. Dryline/surface trough is expected to extend west of the forecast area by Mon afternoon. Main question will be whether there will be enough convergence along it to overcome some warmer mid level air along with lack of large scale ascent. Would not be surprised to see a storm or two go up on the boundary late Mon afternoon, possibly affecting our western fringes Mon evening. Main upper low will be lifting across northeast CO/southeast WY by Tue morning and into western Nebraska by Tue afternoon. Front/dryline will be more progressive Tue, making it to generally along the KS Turnpike by the afternoon hours. Storms are expected to develop along this feature Tue afternoon and push east into southeast KS by early Tue evening. Severe storms and heavy rain can be expected with this activity. This should finally be the last episode of widespread storms from this pesky trough that has been anchored over the western CONUS for the last week. .LONG TERM...(Wednesday through Saturday) Issued at 253 PM CDT Sat May 25 2019 Front is expected to be generally situated south of KS by Wed morning which is where the better storm chances will be Wed. Will bring back some small pops into the forecast for Thu night into Fri but confidence is very low as there are some differences in the medium range models. Better low level moisture looks to return for Fri night into the weekend which will bring back some storm chances. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 613 PM CDT Sat May 25 2019 Main aviation concern will once again be convective trends. Storms are expected to move-in from western KS and will affect areas generally along and west of I-135 through 04z. Main threats will be quarter size hail and strong downburst winds. Storms will likely not affect KCNU until after 04z and possibly later. This MCS is expected to exit the forecast area by around sunrise with storms remaining out of the forecast until Sun night. && .HYDROLOGY... Issued at 253 PM CDT Sat May 25 2019 Another MCS is expected to migrate out of western KS this evening into the overnight hours. Highest confidence for heavy rainfall will be for areas along and southwest of a McPherson, to El Dorado to Winfield line. This area has the best chance to experience the MCS while it's still fairly organized. Widespread rainfall in the 1-2 inch range will be possible in these locations. Hoping this MCS is a bit more progressive than the one last night which may limit some of the 3+ inch rainfall amounts. Should get a break again during the day Sunday, with storms once again moving-in from western KS Sun night. While additional heavy rainfall will be possible Sun night, confidence is high in this MCS being more progressive due to stronger mid/upper winds. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 63 80 68 83 / 70 20 50 10 Hutchinson 62 80 68 83 / 70 20 60 10 Newton 63 80 67 82 / 80 20 40 10 ElDorado 63 80 68 83 / 80 20 40 10 Winfield-KWLD 64 82 69 83 / 60 20 40 10 Russell 61 79 63 84 / 60 30 60 10 Great Bend 61 79 65 83 / 60 30 70 10 Salina 63 80 67 85 / 70 20 50 10 McPherson 62 79 68 83 / 70 20 50 10 Coffeyville 67 83 70 85 / 60 20 20 10 Chanute 65 82 68 84 / 80 30 30 10 Iola 64 81 68 84 / 90 30 40 10 Parsons-KPPF 66 82 69 84 / 70 20 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Sunday morning for KSZ032-033-047>053- 067>072-082-083-091>096-098>100. && SHORT TERM...RBL LONG TERM...RBL AVIATION...RBL HYDROLOGY...RBL
Hazardous weather outlook, May 25, 4:39 PM CDT, 4 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 439 PM CDT Sat May 25 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-260930- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 439 PM CDT Sat May 25 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Another round of thunderstorms is expected tonight. Strong to severe storms capable of large hail and damaging winds will be possible. Additionally, very heavy rainfall rates on top of already saturated ground will likely lead to additional flash flooding. Widespread river flooding, some of which is significant, will continue for several days. Additional rainfall will only aggravate the current situation. Please see the latest River Flood Warnings for the latest information. .DAYS TWO THROUGH SEVEN...Sunday through Friday Another round of thunderstorms will impact the region mainly Sunday evening , with the greatest chances generally along and west of the Kansas Turnpike corridor. Large hail and damaging winds will be the main threats, along with pockets of very heavy rainfall and localized flash flooding. There is a conditional threat for a few severe thunderstorms Monday evening, generally west of I-135. If a storm or two can manage to develop, all severe weather hazards will be possible. Another round of scattered to numerous thunderstorms is expected Tuesday afternoon and night across mainly eastern Kansas. All severe hazards are once again possible, along with very heavy rainfall and localized flash flooding. Significant and high-impact river flooding will continue well into next week. Please see the latest River Flood Warnings for the latest information. Please continue to monitor later forecasts as we refine the threat areas for each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely tonight. Rainfall and flooding reports are always appreciated. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ Lawson
In the hours before
Local storm report, May 25, 8:34 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
834 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST 6 N VIOLA 37.57N 97.64W
05/25/2019 M60.00 MPH SEDGWICK KS STORM CHASER
&&
BDKLocal storm report, May 25, 8:55 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
855 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND GST 6 ENE GODDARD 37.68N 97.46W
05/25/2019 E60 MPH SEDGWICK KS PUBLIC
&&Local storm report, May 25, 8:58 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
858 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND GST SALINA AIRPORT 38.82N 97.62W
05/25/2019 M59 MPH SALINE KS ASOS
&&
ADKLocal storm report, May 25, 9:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
923 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 PM FLOOD 1 E ANTHONY 37.15N 98.01W
05/25/2019 HARPER KS LAW ENFORCEMENT
WATER OVER THE ROADS AT HIGHWAY K44 EAST OF TOWN JUST
EAST OF NE 20 AVE.
&&
BDKLocal storm report, May 25, 9:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM TSTM WND DMG 4 WSW HILLSBORO 38.33N 97.26W
05/25/2019 MARION KS LAW ENFORCEMENT
LARGE BRANCH DOWN.
&&Special weather statement, May 25, 9:30 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Wichita KS
930 PM CDT Sat May 25 2019
KSZ052-053-260315-
Marion KS-Chase KS-
930 PM CDT Sat May 25 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Eastern Marion County in central Kansas...
Chase County in east central Kansas...
* Until 1015 PM CDT.
* At 928 PM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Florence...moving northeast at
35 mph.
wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
Marion, Cottonwood Falls, Strong City, Florence, Lincolnville,
Ramona, Tampa, Bazaar, Lost Springs, Elmdale, Cedar Point, Hymer,
Marion Lake, Tallgrass Prairie, Pilsen, Saffordville and Tallgrass
Prairie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central and east central Kansas.
LAT...LON 3852 9693 3852 9635 3817 9636 3819 9716
3861 9719 3861 9693
TIME...MOT...LOC 0230Z 221DEG 31KT 3830 9695
JAKUBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 79 min |
| May 25, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 66 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Kingman, McPherson, Reno, Rice, Sedgwick | 60 min |
| May 25, 8:12 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 63 min |
| May 25, 8:26 PM CDT | Special Weather Statement | ICT | Harvey, McPherson, Saline | 64 min |
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 54 min |
| May 25, 9:00 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Cowley, Marion | 75 min |
| May 25, 9:30 PM CDT | Special Weather Statement | ICT | Chase, Marion | 45 min |
| May 25, 10:04 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood | 56 min |
| May 25, 10:20 PM CDT | Flash Flood Warning | ICT | Elk, Greenwood, Woodson | 4 hr |
| May 26, 3:41 AM CDT | Flash Flood Watch | ICT | Allen, Barton, Butler, Chase, Ellsworth, Greenwood and 12 more | 27 hr |
| May 26, 4:40 AM CDT | Special Weather Statement | ICT | Butler | 35 min |
| May 26, 4:59 AM CDT | Special Weather Statement | ICT | Barton | 46 min |
| May 26, 5:13 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Reno, Rice | 62 min |
| May 26, 5:32 AM CDT | Special Weather Statement | ICT | Harvey | 28 min |
| May 26, 5:51 AM CDT | Special Weather Statement | ICT | Harper | 39 min |
| May 26, 6:09 AM CDT | Special Weather Statement | ICT | Harvey | 36 min |
| May 26, 6:24 AM CDT | Special Weather Statement | ICT | Butler | 36 min |
| May 26, 6:32 AM CDT | Flash Flood Warning | ICT | Harvey | 4 hr |
| May 26, 6:47 AM CDT | Special Weather Statement | ICT | Sumner | 28 min |
| May 26, 7:02 AM CDT | Flash Flood Warning | ICT | Butler, Elk, Greenwood | 4 hr |
| May 26, 7:23 AM CDT | Flash Flood Warning | ICT | Wilson | 4 hr |
| May 26, 7:25 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley | 35 min |
| May 26, 7:32 AM CDT | Special Weather Statement | ICT | Barton | 28 min |
| May 26, 7:51 AM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 4 hr |
| May 26, 8:05 AM CDT | Flash Flood Warning | ICT | Neosho | 4 hr |
| May 26, 8:26 AM CDT | Flash Flood Watch | ICT | Allen | 7 hr |
| May 26, 8:32 AM CDT | River Flood Warning | ICT | Reno, Rice | 3 days |
| May 26, 8:45 AM CDT | River Flood Warning | ICT | Russell | 49 hr |
| May 26, 8:55 AM CDT | Flash Flood Warning | ICT | Chautauqua, Cowley, Elk, Labette, Montgomery, Neosho and 1 more | 4 hr |
| May 26, 9:06 AM CDT | River Flood Warning | ICT | Lincoln | 19 hr |
| May 26, 9:08 AM CDT | River Flood Warning | ICT | Saline | 54 hr |
| May 26, 9:08 AM CDT | River Flood Warning | ICT | McPherson | 45 hr |
| May 26, 9:08 AM CDT | River Flood Warning | ICT | McPherson, Saline | 19 hr |
| May 26, 10:04 AM CDT | Flash Flood Warning | ICT | Sumner | 3 hr |
| May 26, 6:47 PM CDT | Special Weather Statement | ICT | Barton | 58 min |
Nearby
Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.